# SDR SWAA2021100422215

- Difficulty date: September 22, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 193AR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING PANEL 193AR HAS A DENT AND AREA DELAMINATED ; / [01] REMOVED DAMAGED PLIES AT PANEL 193AR AS PER B737-700 SRM 51-70-04 GENERAL ; PARAGRAPH 4.B. NO WATER FOUND; [02] PREPARED DAMAGED AREA FOR REPAIRAS PER B737-700 SRM 51-70-04-2R-1; [03] LATE ENTRY. STEP 1. PERFORMED TAP TEST INSPECTION AT DAMAGED AREA AT PANEL 193AR AS PER B737-700 SRM 51-70-04-2R-0 PARAGRAPH 4.A; AND B737 NDT PART 1; 51-05-01. CONFIRMED FAULT; FOUND AREA DELAMINATED.; [04] MEASUREMENTS; [05] APPLIED PRIMER AT REPAIRED AREA PANEL #193AR AS PER B737 AMM 51-21-99-300-802. MATERIALS USED P/O# 1723513; [06] LATE ENTRY: STEP 4: REPAIRED DAMAGED PANEL 193AR AS PER B737 SRM 51-70-04-2R-1; PARAGRAPH 4.B. MATERIALS USED P/O#1731939 AND P/O#1690463; [07] VERIFIED STEPS 4: 5 & 6; [08] PENDING RESTORATION FINISH; [09] APPLIED TOP COAT TO REPAIR AREA PER B737-700 AMM 51-21-73-370-804.; [10] VERIFIED 9
